# SDR USAA2013052000014

- Difficulty date: April 26, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON LT AILERON NR 1 HINGE PIN BETWEEN WS12277 TO WS12870 AND BETWEEN RIB 23 TO RIB 24.  REPLACED LT AILERON NR 1 HINGE PIN IAW AMM 27-14-41-400-001-A.
